MAUDE Adverse Event Report: ORTHO DEVELOPMENT OVATION TRIBUTE; TOTAL HIP PROSTHESIS

ORTHO DEVELOPMENT OVATION TRIBUTE; TOTAL HIP PROSTHESIS
Model Number 101-0306
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 07/23/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Original hip surgery was performed on (b)(6) 2019.After surgery, the patient reported feeling pain when climbing stairs.On (b)(6) 2018, the surgeon re-operated and placed wiring due to a peri-stem fracture.

Brand Name
OVATION TRIBUTE
Common Device Name
TOTAL HIP PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper, ut
MDR Report Key10158508
Report Number1722511-2020-00007
Device Sequence Number19800185
Product Code LPH
UDI-Device Identifier00822409010998
UDI-Public(01)00822409010998(17)240125(10)A209144
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133386
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/25/2024
Device Model Number101-0306
Device Lot NumberA209144
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2020
Initial Report FDA Received Date06/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR